# SDR DL73K002014

- Difficulty date: October 15, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- Aircraft time: 44,460 hours, 35,257 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 TIRE BLEW ON LANDING.  SPEED 142 KTS, AUTOBRAKES MEDIUM.  AUTOBRAKE DISARM LIGHT W/OUT CREW INTERVENTION.  REPLACED NR 1 AND NR 2 WHEEL ASSYS PER M/M.  INSPECTED BRAKE, GEAR AND AIRCRAFT.  NO DAMAGE FOUND.  DEFERRED ANTI SKID SYSTEM.
